Hojman conserved quantities for systems with non-Chetaev nonholonomic constraints in the event space
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2007, Vol. 56 Issue (2): 649-654    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Hojman conserved quantities for systems with non-Chetaev nonholonomic constraints in the event space
Jia Li-Qun1, Zhang Yao-Yu2, Zheng Shi-Wang3
(1)江南大学理学院,无锡 214122; (2)平顶山学院电气信息工程学院,平顶山 467002; (3)商丘师范学院物理与信息工程系,商丘 476000
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn